RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2016, том 5(23), выпуск 2, страницы 38–51 (Mi pa201)  

A note on the effect of projections on both measures and the generalization of $q$-dimension capacity

Bilel Selmi

Faculty of sciences of Monastir, Department of mathematics, Avenue of the environment 5019 Monastir, Tunisia

Аннотация: In this paper, we are concerned both with the properties of the generalization of the $L^q$-spectrum relatively to two Borel probability measures and with the generalized $q$-dimension Riesz capacity. We are also interested in the study of their behaviors under orthogonal projections.

Ключевые слова: orthogonal projection; Hausdorff measure and dimension; capacity; dimension spectra.

DOI: https://doi.org/10.15393/j3.art.2016.3290

Полный текст: PDF файл (371 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.518.1, 517.518.126, 517.518.13
MSC: : 28A20, 28A75, 28A80, 31C15
Поступила в редакцию: 20.07.2016
Исправленный вариант: 18.11.2016
Принята в печать:02.12.2016
Язык публикации: английский

Образец цитирования: Bilel Selmi, “A note on the effect of projections on both measures and the generalization of $q$-dimension capacity”, Пробл. анал. Issues Anal., 5(23):2 (2016), 38–51

Цитирование в формате AMSBIB
\RBibitem{Sel16}
\by Bilel~Selmi
\paper A note on the effect of projections on both measures and the generalization of $q$-dimension capacity
\jour Пробл. анал. Issues Anal.
\yr 2016
\vol 5(23)
\issue 2
\pages 38--51
\mathnet{http://mi.mathnet.ru/pa201}
\crossref{https://doi.org/10.15393/j3.art.2016.3290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409221100004}
\elib{https://elibrary.ru/item.asp?id=27537151}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa201
  • http://mi.mathnet.ru/rus/pa/v23/i2/p38

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:136
    Полный текст:34
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021